MathSciNet Relay Station
MathSciNet bibliographic data
MR2568299 34K11 (34K40 34K45)
Bonotto, E. M.; Gimenes, L. P.; Federson, M. Oscillation for a second-order neutral differential equation with impulses. Appl. Math. Comput. 215 (2009), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement